On Sequences of Contractive Mappings and Their Fixed Points

M. Imdad, M. S. Khan, S. Sessa

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

By using a condition of Reich, we establish two fixed point theorems concerning sequences of contractive mappings and their fixed points. A suitable example is also given.

Original languageEnglish
Pages (from-to)527-533
Number of pages7
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume11
Issue number3
DOIs
Publication statusPublished - 1988

Fingerprint

Contractive Mapping
Fixed point theorem
Fixed point

Keywords

  • Complete metric space
  • Fixed point
  • Sequence of mappings

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this

On Sequences of Contractive Mappings and Their Fixed Points. / Imdad, M.; Khan, M. S.; Sessa, S.

In: International Journal of Mathematics and Mathematical Sciences, Vol. 11, No. 3, 1988, p. 527-533.

Research output: Contribution to journalArticle

@article{1c7519cd4c4d4c7cb5c5423927705e2a,
title = "On Sequences of Contractive Mappings and Their Fixed Points",
abstract = "By using a condition of Reich, we establish two fixed point theorems concerning sequences of contractive mappings and their fixed points. A suitable example is also given.",
keywords = "Complete metric space, Fixed point, Sequence of mappings",
author = "M. Imdad and Khan, {M. S.} and S. Sessa",
year = "1988",
doi = "10.1155/S0161171288000638",
language = "English",
volume = "11",
pages = "527--533",
journal = "International Journal of Mathematics and Mathematical Sciences",
issn = "0161-1712",
publisher = "Hindawi Publishing Corporation",
number = "3",

}

TY - JOUR

T1 - On Sequences of Contractive Mappings and Their Fixed Points

AU - Imdad, M.

AU - Khan, M. S.

AU - Sessa, S.

PY - 1988

Y1 - 1988

N2 - By using a condition of Reich, we establish two fixed point theorems concerning sequences of contractive mappings and their fixed points. A suitable example is also given.

AB - By using a condition of Reich, we establish two fixed point theorems concerning sequences of contractive mappings and their fixed points. A suitable example is also given.

KW - Complete metric space

KW - Fixed point

KW - Sequence of mappings

UR - http://www.scopus.com/inward/record.url?scp=34247611937&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34247611937&partnerID=8YFLogxK

U2 - 10.1155/S0161171288000638

DO - 10.1155/S0161171288000638

M3 - Article

VL - 11

SP - 527

EP - 533

JO - International Journal of Mathematics and Mathematical Sciences

JF - International Journal of Mathematics and Mathematical Sciences

SN - 0161-1712

IS - 3

ER -